Busca avançada
Ano de início
Entree


Normalized solutions for INLS equation with critical Hardy-Sobolev type nonlinearities

Texto completo
Autor(es):
Cardoso, M. ; de Oliveira, J. F. ; Miyagaki, O. H.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Fixed Point Theory and Applications; v. 27, n. 3, p. 26-pg., 2025-08-09.
Resumo

We are interested in finding prescribed -norm solutions to inhomogeneous nonlinear Schr & ouml;dinger (INLS) equations. For , we treat the equation with combined Hardy-Sobolev power-type nonlinearities -Delta u+lambda u=mu|x|(-b)|u|(q-2)u+|x|(-d)|u|(2 & lowast;d-2)u in R-N, N >= 3, where lambda is an element of R,mu>0, 0<b,d<2, 2+(4-2b)/N < q <2+(4-2b)/(N-2) and 2 & lowast;d=2(N-d)/(N-2) is the Hardy-Sobolev critical exponent, while for N= 2 , we investigate the equation with critical exponential growth -Delta u+lambda u=|x|(-b)f(u)in R-2, where the nonlinearity f(s) behaves like exp(s(2))as s ->+infinity . We extend the existence results due to Alves-Ji-Miyagaki (Calc. Var. 61, 2022) from to the case . (AU)

Processo FAPESP: 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções
Beneficiário:Olimpio Hiroshi Miyagaki
Modalidade de apoio: Auxílio à Pesquisa - Regular